# SDR HNAA2012071800868

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 59,817 hours, 66,245 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED ON TAKEOFF. CREW DEPARTED RUNWAY. OIL PRESSURE NORMAL.  INSPECTED ENGINE, FOUND 3 QUARTS LOW.  SERVICED AS REQUIRED. GROUND RAN ACFT.  NO DEFECTS NOTED.
